Skip to Content

Can consuming aspirin on a daily basis, cause hair to thin?

Responses (2)

Anonymous 19 Jan 2012

Hello,

Hair loss or hair thinning are not listed as side effects of aspirin.-

https://www.drugs.com/sfx/aspirin-side-effects.html

Take care,

maso.-

Shabby2chic 20 Jan 2012

Thank you,

Anonymous 20 Jan 2012

You are welcome.-

Anonymous 20 Jan 2012

Hello Shabby2chic. Just to add to what my friend Maso has said, and I'm not trying to make light of your question, but if so, if it did, I'd be bald. I take a lot of aspirin, as well as coffee, solely for headaches. And it keeps the headaches almost to the point where I don't actually feel I have one. Manageable you might say. Best wishes to you,pledge

Shabby2chic 20 Jan 2012

Thank you Pledge... I too take a lot of aspirin and have for many many years, I take the BC powders which I take way more than I should due to Headaches everyday. Ive had headaches for so long and so addicted to the BC powders, I've noticed my hair has been thinning for the last 5 years or so. I looked up NSAID..also and was trying to see if this was my problem. Thank you for your feed back.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions